ive never had vivid dreams in my life. im 28. anxiety hit me like a semi truck last week, out of no where. i've always been active. i work everyday. i play drums. and now, i feel trapped in my mind. it seems like instead of one thought moving through my head normally, it is accelled a million times in one second. i can't sit in one place yet i have to push myself to get up and go. ive been taking buspirone for about a week and the past few nights i have been having nightmares so vivid that they kick my anxiety in, which is what this med is supposed to prevent. this is scaring me. one dream was my wife on heroin. then in the same night i was in a skyscraper in chicago that was only mostly scaffolding and the wind would blow and move whole structure scaring the **** out of me. what the hell is happening to me and what is an alternative med (besides xanax) that i could ask for that would work. ive always been a strong minded, respectful, kind, generous, loving man. but i feel like this is ruining my life and i have two girls that are my world that i need to be strong for and stop worrying about nothing..i need to get over this crap asap. i have a good life. great love around me. no big problems or issues, no huge stress factors. i have always lived simple and relatively worry free. .. i dont know whats happening to me. please help me.
It take time for.the neds.to start working effectively. Sometimes meds make your symptoms worse before they get better. This is very normal. Even though you are takin meds to prevent the anxiety you should also start different habits/self prevention techniques. Excercise is.very heloful as well as a healthy diet, yoga and positive self talk. I have suffered from severe anxiety for many years. I know it us really hard but keep at it. Give your meds time to work, usually 3~4 weeks. You may also need to slowly increase your meds. Try a journal and write everything doen. It helps to get it out of your kind and on paper.
Hey matt hang in there, anxiety started kicking my *** bout 8 weeks now, I find being out jn the sun and going for sessions of reiki have helped me alot, I was prescribed celexa, but dont want to become dependant on them, the pharmacist also told me that by taking it, it could make my anxiety worse in the beginning at would have to cone off them slowly, so maybe thats why things are pretty intense for you right now, probably the side effects, hope this helps.
thank you so much for the nice words. meds are slowly starting to help but dont want to be dependant on them forever. seems like its a little better every day, but some days are better than others right now. taking this day by day and im hoping one day ill wake up and not even think about it anymore
yeah man it seems like as my day goes on and i get out and work in the sun a little bit that definitely helps me out. a lot of it though is in the morning and when i get home because its has butchered my routines. no coffee in the morning, that sets it off like crazy. no after work beers.. so i have to try and excersize or work in yard or something to keep my mind busy...so hard to just sit relax and watch some tube. certain things set it off. im hoping ill just wake up one day and just forget to take my meds because i had got passed all of this but that day has yet to come. good luck to the both of yall that commented on this and thanks for the nice words
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.